# SDR AALA202208245589

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 67,167 hours, 25,565 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR BOTTLE PRESSURE SHOWING 0 PSI. RE-TORQUED L4 DAMPER FILLING VALVE, SERVICED DAMPER AS REQUIRED PER AMM 52-22-14. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED
